# SDR ASOA02096S

- Difficulty date: February 12, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: MS2113406018
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE REAR FUSELAGE AT THE VERTICAL STABILIZER ATTACH POINTS.  MAINTENANCE WILL REPAIR CORROSION AND REPLACE THE VERTICAL STABILIZER ATTACH BOLTS IAW ASA EO 120-55-0045A.  THIS EO REFERENCES EAC FAX 02/039CS, DATED 2/12/02 AND EAC FAX 02/045CS, DATED 2/19/02.  THIS EO OUTLINES REPAIR SPECIFICATIONS FOR BOLT REPLACEMENT DUE TO CORROSION ON AIRCRAFT.  (M)
